IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
... (for ESS/CS/ES/ISS)
Tech. Rep. Archives
... (for ES/CS)
 Go Top  Go Back   Prev SS Conf / Next SS Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Software Science (SS) [schedule] [select]
Chair Akio Nakata (Hiroshima City Univ.)
Vice Chair Takashi Kobayashi (Tokyo Inst. of Tech.)
Secretary Yoshiki Higo (Osaka Univ.), Kazuyuki Shima (Hiroshima City Univ.)
Assistant Shinpei Hayashi (Tokyo Inst. of Tech.)

Conference Date Mon, Mar 4, 2019 09:25 - 18:00
Tue, Mar 5, 2019 09:00 - 17:40
Topics  
Conference Place  
Participation Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Participant fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the participant fee page. We request the participant fee to participants who will attend the workshop(s) on SS.

Mon, Mar 4 AM 
09:25 - 11:15
(1) 09:25-09:50 Behavioral Verification of Yampa Programs in a Discrete Runtime Environment using Uppaal Riku Nakane, Shoji Yuen (Nagoya Univ.)
(2) 09:50-10:15 Congruence property of reversible process calculus with time Satoru Yamamoto, Shoji Yuen (Nagoya Univ.)
(3) 10:15-10:40 Statistical model checking of hybrid systems with Acumen Kosuke Inoue, Daisuke Ishii (Fukui Univ.)
(4) 10:40-11:05 An improved LLF scheduling for reducing heap memory consumption in multiprocessor real-time system by considering laxity time Yuki Machigashira, Akio Nakata (Hirosima City Univ.)
  11:05-11:15 Break ( 10 min. )
Mon, Mar 4 AM 
11:15 - 12:30
(5) 11:15-11:40
(6) 11:40-12:05
(7) 12:05-12:30 Junnosuke Matsumoto, Yoshiki Higo, Shinji Kusumoto (Osaka Univ.)
  12:30-13:30 Lunch Break ( 60 min. )
Mon, Mar 4 PM 
13:30 - 15:20
(8) 13:30-13:55 Ripple effect analysis method of data flow requirements BUI Do Tien Hung, Takayuki Omori, Atsushi Ohnishi (Ritsumeikan Univ.)
(9) 13:55-14:20 Proposal of a test description support environment for request acquisition in web application development Yoshitake Nakaji, Choi Eunjong (NAIST), Norihiro Yoshida (Nagoya Univ.), Hajimu Iida (NAIST)
(10) 14:20-14:45 Preliminary Evaluation of a Support Tool for Reuse of Software Patterns in Conceptual Modeling Ken Akagi, Hiroaki Hashiura (NIT), Yasufumi Tanaka (TUAT), Atsuo Hazeyama (TGU), Hiroshi Takase (NIT)
(11) 14:45-15:10 Machine learning based requirements description analysis technique for creating backlogs Ryo Ishizuka, Hironori Washizaki (Waseda Univ.), Shinobu Saito, saori ouji (NTT SIC)
  15:10-15:20 Break ( 10 min. )
Mon, Mar 4 PM 
15:20 - 16:45
(12) 15:20-15:45
(13) 15:45-16:10
(14) 16:10-16:35 Effects of rule aggregation and ranking method on change history analysis based error prevention methods Yoshiya Ishida, Takashi Kobayashi (Tokyo Tech.)
  16:35-16:45 Break ( 10 min. )
Mon, Mar 4 PM 
16:45 - 18:00
(15) 16:45-17:10 SQL queries for generating input constraints of SMT solvers from descriptions of combinatorial optimization problems Genki Sakanashi, Masahiko Sakai, Naoki Nishida, Kenji Hashimoto (Nagoya Univ.)
(16) 17:10-17:35 Formal STAMP Modelling toward Safety Verification of Hybrid Systems Mitsuaki Tsuji, Toshinori Takai (NAIST), Masafumi Katahira, Naoki Ishihama (JAXA), Kazuki Kakimoto, Hajimu Iida (NAIST)
(17) 17:35-18:00 Dynamic information leakage analysis and adaptive input optimization Tatsuya Miwa, Hiroyuki Seki (Nagoya Univ.)
Tue, Mar 5 AM 
09:00 - 10:25
(18) 09:00-09:25 Masayuki Doi, Yoshiki Higo, Shinji Kusumoto (Osaka Univ.)
(19) 09:25-09:50 Tasuku Nakagawa, Yoshiki Higo, Shinji Kusumoto (Osaka Univ.)
(20) 09:50-10:15 A system for visualizing clone evolution to support clone maintenance Hirotaka Honda, Shogo Tokui, Kazuki Yokoi (Osaka Univ.), Eunjong Choi (NAIST), Norihiro Yoshida (Nagoya Univ.), Katsuro Inoue (Osaka Univ.)
  10:15-10:25 Break ( 10 min. )
Tue, Mar 5 AM 
10:25 - 11:40
(21) 10:25-10:50 A Study on Similarity of Modifications to Technical Debt Focusing on Source Code Comments Saki Okajima, Tetsuya Kanda, Katsuro Inoue (Osaka Univ.)
(22) 10:50-11:15
(23) 11:15-11:40 Effcient source code search using Bloom filter capable of detecting similar elements Hiroki Sakai (Osaka Univ.), Takashi Ishio (NAIST), Katsuri Inoue (Osaka Univ.)
  11:40-13:10 Lunch Break ( 90 min. )
Tue, Mar 5 PM 
13:10 - 15:00
(24) 13:10-13:35 Attempt of ScreenTransition Test with Appropriate Granularity in Test Script Automatic Generation Toshiyuki Kurabayashi, Hiroyuki Kirinuki, Yu Yoshimura, Yu Adachi, Haruto Tanno (NTT)
(25) 13:35-14:00 Stepwise detection of image differences using screen elements in UI Layout Testing Yu Yoshimura, Yu Adachi, Haruto Tanno (NTT)
(26) 14:00-14:25 Computational work analysis technique by system operation log and image data for comprehending business processes Saori Ouji, Shinobu Saito, Gengo Suzuki (NTT SIC)
(27) 14:25-14:50 An Approach of Sharing Software Modification to Adopt Library Evolution Noritoshi Atsumi (Kyoto Univ.), Hiroaki Kuwabara (Nanzan Univ.)
  14:50-15:00 Break ( 10 min. )
Tue, Mar 5 PM 
15:00 - 16:25
(28) 15:00-15:25 Quality Evaluation Asssurance Levels for Machine Learning Software Shin Nakajima (NII), Yoshiki Seo, Yutaka Oiwa, Yoshinao Isobe (AIST)
(29) 15:25-15:50 Automatic Repair of Conditional Expressions for Functional Programs by Using Counterexamples Ken Matsui, Ryosuke Sato, Naoyasu Ubayashi, Yasutaka Kamei (Kyushu Univ.)
(30) 15:50-16:15 ()
  16:15-16:25 Break ( 10 min. )
Tue, Mar 5 PM 
16:25 - 17:40
(31) 16:25-16:50
(32) 16:50-17:15 Towards a development of multiplayer coloring game to cultivate Computational Thinking Kakuto Koja, Hiroshi Igaki (OIT)
(33) 17:15-17:40 Towards automatic bug repair for enterprise source code files Sho Ikeda, Daito Nakano, Yasutaka Kamei, Ryosuke Sato, Naoyasu Ubayashi (Kyushu Univ.), Hiroshi Yoshitake, Hirofumi Yagawa (QNET)

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
SS Technical Committee on Software Science (SS)   [Latest Schedule]
Contact Address Kazuyuki Shima (Hiroshima City University)
TEL: 082-830-1613
FAX: 082-830-1613
E-: -cu 
Announcement Latest information will be presented on the homepage
http://www.sa.cs.titech.ac.jp/sigss/


Last modified: 2019-03-03 05:53:06


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to SS Schedule Page]   /  
 
 Go Top  Go Back   Prev SS Conf / Next SS Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan